Format

Send to

Choose Destination
J Rheumatol. 2001 May;28(5):1116-20.

Large artery vasculitis following recombinant hepatitis B vaccination: 2 cases.

Author information

1
Department of Medicine, Johns Hopkins Hospital, and the Johns Hopkins University School of Medicine, Baltimore, Maryland, USA.

Abstract

We describe 2 women who developed large artery vasculitis shortly after receiving recombinant hepatitis B vaccination. One patient developed Takayasu's arteritis, the other a vasculitis involving subclavian and renal arteries. Both developed renal failure. Whether the vasculitis was caused by the vaccination is not known. Although small vessel vasculitis following hepatitis B vaccination has been reported a number of times, large vessel vasculitis associated with hepatitis B vaccination has been reported only once. These cases suggest that large artery vasculitis should be added to the list of possible side effects of hepatitis B vaccination.

PMID:
11361200
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for HighWire
Loading ...
Support Center